DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Annual review of economics > Volume 21 >

Asymptotic normality for sums along data-dependent sampling schemes

File Description SizeFormat
KJ00004438675.pdf410.36 kBAdobe PDFView/Open

Title: Asymptotic normality for sums along data-dependent sampling schemes
Other Titles: Asymptotic normality for sums along data-dependent sampling schemes
Authors: Shikimi, Takuhisa
Authors (alternative): 式見, 拓仙
Issue Date: 25-Mar-2005
Citation: 長崎大学経済学部研究年報. vol.21, p.29-37; 2005
Abstract: Let X_<(1)>={X_<1,t^1>,t^1∈N},..., X_<(d)>={X_<d,t^d>, t^d∈N} be independent sequences of i.i.d. real-valued random variables and let S_t=S_<1,t>+…+S_<d,t^d> where t=(t^1,...,t^d) and S_<i,t^i>=Σ_<s^i>≤t^i-μ_i)/σ_i), i=1,...,d. A sequential sampling plan determines the way of taking one observation from one of the processes X_<()>,...,X_<(d)>, according to the previous sampled data. We show that the random sum of observations under any sequential sampling scheme is asymptotically normal. An easy application of the normality yields the classical result of sequential interval estimation of means of two polulations.
Keywords: asymptotic normality / sequential sampling plan / sequential interval estimation
URI: http://hdl.handle.net/10069/6887
ISSN: 09108602
Type: Departmental Bulletin Paper
Appears in Collections:Volume 21

Citable URI : http://hdl.handle.net/10069/6887

All items in NAOSITE are protected by copyright, with all rights reserved.


Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace